What causes thick vaginal discharge with itching?
Should I take another vdm kit or is there any other treatment for this?
Explain the discharge
Vaginal discharge causing itching is mainly either Trichomonal or Fungal infection (yeast).
Fungal infection caused by Monalia or Candida causes thick white discharge with flakes in it. The flakes get stuck to the vaginal wall and on removal may show puncta. It causes immense itching. Though it is usually sexually transmitted infection, it is very commonly found in commode users.
Trichomonal discharge is greenish white discharge which forms froth. It flows freely. This discharge also causes immense itching.
Will you please describe the discharge elaborately?
You seem to have either of these infections. The former one can be treated with any anti-fungal ointment locally or antifungal pessaries vaginally. The later infection is treated by Metronidazole. Along with these medicines, lactobacilli vaginal ovules or perineal wash helps speedy recovery and prevents recurrence.
You have been treated by VDM kit. Vdm Kit is indicated for the treatment of skin infections, intestinal amoebiasis, fungal infections, liver infection, urethral infection, vaginal infection and other conditions. Vdm Kit contains the following active ingredients: Azithromycin, Fluconazole, Secnidazole. In short it was give to you as a gunshot therapy to take care of bacterial, fungal and to some extent Trichomonal infection.
Since your vaginitis has relapsed, you need to precisely identify the causative organism and accordingly take the medicines. Many a times, Ticomonal and Candida infection co-exist together requiring treatment for both. Please submit the vaginal swab to laboratory for identifying the causative organism(s). It will be a wise step to report to a Gynaecologist.
Since these infections get transmitted sexually, it is imperative that both the partners are treated simultaneously.
Along with the medicinal treatment, please observe following tips (both of you) ; irrespective of any symptoms to the partner or not:
1. Observe total sexual abstinence till both of you are declared completely cured.
2. Clean shave the private parts.
3. Everyday boil the underwear.
4. (For you) Use panty liners. If the discharge is very copious, you may use pads also.
5. Clip the nails short. Avoid scratching.
With this advice, I am sure you will be relieved of the symptoms.
If you want any more information and/or advice, please feel free to ask me anytime. You may post a good review with 5 stars rating for me.
Dr. Nishikant Shrotri
Also, there was sexual abstinence in the time of treatment and recurrence.
Follow the tips
So you seem to have fungal vaginitis. Some antifungal local medicine with Lactobacilli vaginal ovules will help treat it.
You had sexual abstinence, however, did both of you received simultaneous treatment? Have you observed the tips I have mentioned in my previous communication? Please do so now when you are going for fresh course of treatment.
If you want any more information, I am always available for you, XXXX.
DR. Nishikant Shrotri
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Thick vaginal discharge causes
- Symptoms of thick vaginal discharge
- What causes smelly thick vaginal discharge
- What causes thick vaginal discharge
- Hypothyroid and thick vaginal discharge
- What causes abdominal pain and thick vaginal discharge
- What causes bumps and vaginal swelling with thick vaginal discharge
- Diagnosis of thick vaginal discharge
- Farting and thick vaginal discharge
- Thick vaginal discharge pregnancy
- What causes slow baby's growth in the uterus?
- Suggest medication for hot flashes during menopause
- Suggest treatment for urge incontinence, recurrent UTI and low libido
- What causes aching knees post delivery?
- Suggest treatment for breast fibroids
- What causes hot flashes and burning sensations on back and chest while...
- What do the following sonography report at 37 weeks indicate?
- Suggest treatment for missed period despite being on Primolut N
- What do the following lab reports indicate?
- What causes vaginal bleeding after taking Postinor-2?